HellaSexyQ Asked: Brownish Discharge, Should I be alarm and call a doctor? Please Help!?

I started noticing brownish discharge on my tissue after I wipe sometimes it will have some pieces of something i can't explain. Me and my bf had unprotected sex before I started using NuvaRing. After about 2 weeks with NuvaRing I took it out and I received a light period a few days after i took it out. That has been about 3-4 weeks ago, and now I notice this brownish discharge every time I wipe. Some days are worse than others but not enough for a tampon or pad. Lately my beast are sore at the top (when i run i have to hold them or when i jump), my nipples are also feel different than normal. If the brownish discharge continue I will call my doctor next week. What do you think it is?

Answers:

Samantha Answered:
It's a very light period. Brown is old blood.



Maria Luisa Answered:
Brown is actually a normal color.
You sound like you are just spotting from your period.
Brown is just the dried up blood.
Also your boobs feeling weird are most likely a side effect of the birth control.
BUT if you really are that worried you should def call the doctor.



Danicia Answered:
It could be older blood now releasing,or a bad yeast,the result is to get a doctors say so-best bet!!!



Got a better answer? Share it below!

Tagged with:

Filed under: Home Security Questions

Like this post? Subscribe to my RSS feed and get loads more!